Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is a 'high' theraputic?

Posted by rose45 on December 27, 2019, at 4:59:51

In reply to Re: Is a 'high' theraputic? linkadge, posted by beckett2 on December 26, 2019, at 23:11:44

I think there is a difference between feeling good and feeling 'high' In my case when I was on Nardil I felt high quite often, but it affected my judgement.... I started gambling on the stock market because I became over confident and actually ended up losing quite a bit of money etc.. this is what worries me about the 'highs' you get from drugs. Parnate did not affect me that much in that way, but I have been working on myself through therapy and meditation over many years, and last year after I went to a meditation retreat,I began to feel high again. Its a very pleasant feeling but looking back, my judgment became distorted, and that is when I decreased the parnate, and it stopped working altogether. I m not sure how to avoid these highs, but I now take 2.5 mg of olanzapine which kick-started the parnate again, and I think it is also keeping my mood more stable. Its very tricky navigating through all this as most of us dont have a psychiatrist who can help, since most of them seem to not know very much about these medications, and the subtleties involved.


rose45


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rose45 thread:1107399
URL: http://www.dr-bob.org/babble/20191019/msgs/1107458.html